# SDR DALA2015092305916

- Difficulty date: September 22, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,294 hours, 23,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L LOCATED BETWEEN FR 61 TO FR 63 MEASURE ARE L=1.150", W=0.310", D=0.010" SSI 534107 IN AFT CARGO COMPARTMENT.  REPLACED STR SECTION 42L LOCATED BETWEEN FRAME 61 TO FRAME 64 AND FASTENERS IAW SRM 51-72-11, DWG D53470345, PRI 539100-14 REV 0 AND ERA 539100-14, REV.
